# SDR SWAA2021020140770

- Difficulty date: January 9, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwr Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT SCUFF PLATE HAS A CRACK.  REPAIRED FWD CARGO DOOR AFT SCUFF PLATE PER B737-700 SRM 53-30-15-2R1 REPAIR 1 WELDING REPAIR WAS ACCOMPLISHED BY OUTSIDE VENDOR PO 412863
